A 16-year-old female asked:
Disclaimer

after taking plan b 18 days ago and spotting a week after taking it, i now got my period 5 days earlier and it is very light. did plan b work?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
The only way to know: Is if you can confirm it is a period or there is a negative pregnancy test. Emergency contraception symptoms can include spotting or bleeding, changes in menstrual flow or your period may be late or early. Notify your gyn if your period is 7 or > days late.
Answered on Sep 20, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Joshua Messer
13 years experience Family Medicine
Can cause spotting: Plan b frequently causes spotting and then irregular periods for 2-3 months. However there's also a small chance you could be pregnant so it's import ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
See a GYN MD: Obviously, this is an abnormal cycle for you and needs to be evaluated by a gyn md.
A 18-year-old female asked:
Dr. Holly Maes
35 years experience Pediatrics
Doubtful, but....: Check a pregnancy test just to make sure not pregnant. The bleeding you had with your Plan B was likely your period, but it is very common for it to b ... Read More
A female asked:
Dr. Philip Miller
46 years experience Family Medicine
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month